# SDR 05FDEA00488

- Difficulty date: March 10, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 480, STRINGER 26 RT IS CORRODED.  REMOVED CORROSION, OUT OF LIMITS PER SRM, REPLACED STR 26 RT AT BS 480 TO BS 510,  IAW SRM 53-10-3 AND 51-30-2.
